# SDR AU000591

- Difficulty date: July 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 3790037U
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(AUS) DURING AIRCRAFT TAXI (TURNING) INTO BAY, THE NOSE WHEEL STEERINGWENT TO FULL LOCK UNCOMMANDED.INVESTIGATION FOUND THAT THE LOCATOR PIN FOR THE RT STEERING ACTUATOR ON THE RT SWIVEL VALVE HAD SHEARED.
